American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] Wolfgang Soergel. Corrections to: ``On the $\mathfrak n$-cohomology of limits of discrete series representations''. Represent. Theory 19 (2015) 1-2.
Abstract, references, and article information
View Article: PDF

[2] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[3] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[4] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[5] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF

[6] Alberto Elduque and Mikhail Kochetov. Gradings on Simple Lie Algebras. Math. Surveys Monogr. 189 (2013) MR 3087174.
Book volume table of contents   

[7] Boris Širola. On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 2233-2243.
Abstract, references, and article information   
View Article: PDF

[8] O. G. Styrt. The simplest stationary subalgebras, for compact linear Lie algebras. Trans. Moscow Math. Soc. 73 (2012) 107-120.
Abstract, references, and article information
View Article: PDF

[9] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[10] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382.
Abstract, references, and article information   
View Article: PDF

[11] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information   
View Article: PDF

[12] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[13] Dengyin Wang and Zhengxin Chen. Invertible linear maps on simple Lie algebras preserving commutativity. Proc. Amer. Math. Soc. 139 (2011) 3881-3893. MR 2823034.
Abstract, references, and article information   
View Article: PDF

[14] Naihuan Jing and Honglian Zhang. Two-parameter quantum vertex representations via finite groups and the McKay correspondence. Trans. Amer. Math. Soc. 363 (2011) 3769-3797. MR 2775827.
Abstract, references, and article information   
View Article: PDF

[15] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[16] M. Ilyin, P. Kulish and V. Lyakhovsky. On certain properties of branching coefficients for affine Lie algebras. St. Petersburg Math. J. 21 (2010) 203-216. MR 2549451.
Abstract, references, and article information   
View Article: PDF

[17] Meng-Kiat Chuah and Jing-Song Huang. Double Vogan diagrams and semisimple symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 1721-1750. MR 2574875.
Abstract, references, and article information   
View Article: PDF

[18] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents   

[20] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan Brundan. Centers of degenerate cyclotomic Hecke algebras and parabolic category $\mathcal O$. Represent. Theory 12 (2008) 236-259. MR 2424964.
Abstract, references, and article information   
View Article: PDF

[22] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rupert W. T. Yu. On the sum of the index of a parabolic subalgebra and of its nilpotent radical. Proc. Amer. Math. Soc. 136 (2008) 1515-1522. MR 2373578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Boddington and Dmitriy Rumynin. On Curtis' theorem about finite octonionic loops. Proc. Amer. Math. Soc. 135 (2007) 1651-1657. MR 2286072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. N. Minchenko. The semisimple subalgebras of exceptional Lie algebras. Trans. Moscow Math. Soc. 67 (2006) 225-259. MR 2301595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alfred G. Noël. Some remarks on Richardson orbits in complex symmetric spaces. Math. Comp. 75 (2006) 395-417. MR 2176406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nicole Bopp and Hubert Rubenthaler. Local zeta functions attached to the minimal spherical series for a class of symmetric spaces. Memoirs of the AMS 174 (2005) MR 2115051.
Book volume table of contents   

[30] Paolo Ciatti. A new proof of the $J^2$-condition for real rank one simple Lie algebras and their classification. Proc. Amer. Math. Soc. 133 (2005) 1611-1616. MR 2120265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4